# SDR REXA2015012200087

- Difficulty date: January 22, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900-C1 PYLON PANEL 433BT POSSIBLE CRACK AT FASTENER HOLE, GOUGED & CHAFING ON SEAL RETAINER.  RECEIVED NEW PANEL 433BT FROM STOCK, PREPARED HOLES & TRANSFERRED PARTS IAW SRM 51-42-06-001-001-A01 & SRM 51-40-11-001-001-A01.  APPLIED PAINT TO PANEL IAW SRM 51-25-01-001-001-A01.  SEE JOB CARD 192 FOR REMOVAL & INSTALL.
